Aa
Aa
A
A
A
Close
Avatar universal

I'm not sure what happen to me, does anyone have any ideas.

I have chronic back pain and take 400 mg gabapentin 2 times day. I also take welbutrin and lexapro for anxiety and depression. I take metoporol and isosorbide for chest pain  associated with myocardial bridge. Wed. I started getting discomfort in my chest and it got worse, so i started to drive myself to the hospital because it was radiating to my jaw , i got  about 5 min. out and the pain was getting intense. i felt lightheaded, short of breath and like i had something in my chest expanding. i felt like i was having a hot flash at the same time i could feel it in my neck and ears. I am 56. I felt like i wanted to just lay down it hurt so bad. at hospital about 1/2 hr there they gave me 3 baby aspirin. id say about 10 minutes and i was starting to feel better and pain was going away. when the pain finally went away, i was very exhausted and got a little throbbing headache. Felt ok laying around and slept a lot at the hospital overnite, day after i went home. my legs feel like there heavy. i get short of breath, lightheaded. and headache all day. all my test including stress and echo was normal. i'm confused they said my heart is fine.
2 Responses
Avatar universal
It sounds like your heart is fine but you don't believe it because your symptoms are scaring you.
Those symptoms added up create  a classic anxiety problem (that the doctors have decided doesn't exist but seems to you that it is a real problem) to the point that you think something is wrong with your heart, then you get scared, then another symptom shows up and scares you even more and so on until you are convinced that you are having a heart attack and might die.
Of course that is very scary and hard to think straight with so much seemingly at risk - but the key to peace is to tell yourself that the docs have already proven that nothing is wrong, so it is actually time to relax instead of time to worry. See if that helps.
20803600 tn?1546262537
COMMUNITY LEADER
Are your doctors aware you are taking lexapro and wellbutrin together?  The combination of medications can possibly interact, causing your symptoms, so it is something I would check out. Especially if any new medication has been added before these symptoms started.
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.